MAUDE Adverse Event Report: MAKO SURGICAL CORP. HIGH SPEED ROTARY ATTACHMENT; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. HIGH SPEED ROTARY ATTACHMENT; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 204990
Medical Device Problem Codes Mechanical Problem (1384); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Scrub reported plastic piece stuck on burr after case.Unsure if piece came from burr guard or rotary attachment.Case type: pka.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update mfr name, city & state,mfr site, date received by mfr, type of report, follow up type, device evaluated by mfr, evaluation codes, additional narrative and corrected data based on the results of investigation.Reported issue: it was reported that there was a plastic piece on burr.Product history review: review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 4/12/2018.No non-conformances were identified during inspection.Complaint history review: a review of complaints related to p/n 204990, lot 40m059720 shows no additional complaint(s) related to the failure in this investigation.Visual inspection: visual inspection showed no issue with product.Issue is limited to burr guard (pr 1906924).Material analysis: material analysis not needed as no foreign material suspected.Conclusion: no issue with product.Issue is limited to burr guard (pr 1906924).Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there has been no nc or capa associated with the product and failure mode reported in this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up #2 and final report submitted.
 
Event or Problem Description
Scrub reported plastic piece stuck on burr after case.Unsure if piece came from burr guard or rotary attachment.Case type: (b)(4).

Brand Name
HIGH SPEED ROTARY ATTACHMENT
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8025718
Report Number3005985723-2018-00638
Device Sequence Number1369306
Product Code OLO
UDI-Device Identifier00848486021849
UDI-Public00848486021849
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number204990
Device Lot Number40M059720
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer12/17/2018
05/28/2019
Initial Report FDA Received Date10/31/2018
Supplement Report FDA Received Date12/26/2018
05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;